# SDR ASOA2013100109124

- Difficulty date: September 7, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,755 hours, 9,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 319 FRAME BETWEEN S26L AND 26R.  REMOVED CORROSION IAW SRM 51-42-06-001-001-A01; 51-21-06-001-001-A01 AND 53-21-06-101-002-A02.
